# SDR 2023F00291

- Difficulty date: September 26, 2023
- Submitted: September 26, 2023
- Operation: General aviation
- Filed by: Quality Aircraft Parts Inc, repair station YF4R672M
- System (JASC): 3600 · Pneumatic System
- Part: Bellows
- Part number: ASP4291
- Part serial: 37638075
- Condition: Separated
- Location: Unknown
- Component: High Pressure C
- Component part number: 77328916
- Stage of operation: UK
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

THE STUD PORTION SEAPARATED FROM THE MAIN BELLOWS.
